Hyperideals and hypersystems in LA-hyperrings
รหัสดีโอไอ
Creator 1. Inayatur Rehman
2. Naveed Yaqoob
3. Shah Nawaz
Title Hyperideals and hypersystems in LA-hyperrings
Publisher Research and Development Office, Prince of Songkla University
Publication Year 2560
Journal Title Songklanakarin Journal of Science and Technology (SJST)
Journal Vol. 39
Journal No. 5
Page no. 651
Keyword LA-hyperrings,hyperideals,hypersystems
ISSN 0125-3395
Abstract In this paper we introduce the concept of LA-hyperrings. We explore some useful characterizations of LA-hyperringsthrough their hyperideals and hypersystems.
Songklanakarin Journal of Science and Technology (SJST)

บรรณานุกรม

EndNote

APA

Chicago

MLA

ดิจิตอลไฟล์

Digital File
DOI Smart-Search
สวัสดีค่ะ ยินดีให้บริการสอบถาม และสืบค้นข้อมูลตัวระบุวัตถุดิจิทัล (ดีโอไอ) สำนักการวิจัยแห่งชาติ (วช.) ค่ะ